# SDR DL733000811

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 35,136 hours, 15,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD WEB FOUND CRACKED AT WL 213 NEAR LBL 5.7.  RESULTING CUTOUT MEASURED APPROXIMATELY 1 UP/DOWN BY 1 INBOARD/OUTBOARD.  ER/A 334374-14AD.
